# SDR SWAA2025021086319

- Difficulty date: January 15, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: DOUBLER AT BS 407 BETWEEN S-1 AND S-2L REQUIRES REMOVAL AND REPAIR DOUBLER AT BS 407 STR 1 - STR 2L/H <[01]. `THE DAMAGE WAS REPAIRED PER EA 25-153-00120. CONTINUED AIRWORTHINESS REQUIREMENTS ARE TRACKING ON EA 25-153-00120-DTI.'  ENSURE THE 'EA-GENERAL' REPAIR REFERENCE IS SELECTED.; [02] CARD COMPLETED; [03] CARD COMPLETED; [04] RII STEPS COMPLETED.
